# SDR N6WA20120117

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 17,754 hours, 12,353 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR WHISTLE NOISE FROM RT EMERGENCY EXIT.  REMOVED RT OVERWING EXIT AND CLEANED SEAL REINSTALLED IN REF TO AMM 52-21-02 C/W PRESSURE CHECK IAW AMM 21-31-00-OPS CHECKED GOOD NO DEFECTS NOTED AT THIS TIME.
